Sklyanin algebras and Hilbert schemes of points

T. A. Nevins, J. T. Stafford

Research output: Contribution to journalArticlepeer-review


We construct projective moduli spaces for torsion-free sheaves on noncommutative projective planes. These moduli spaces vary smoothly in the parameters describing the noncommutative plane and have good properties analogous to those of moduli spaces of sheaves over the usual (commutative) projective plane P2. The generic noncommutative plane corresponds to the Sklyanin algebra S = Skl (E, σ) constructed from an automorphism σ of infinite order on an elliptic curve E ⊂ P2. In this case, the fine moduli space of line bundles over S with first Chern class zero and Euler characteristic 1 - n provides a symplectic variety that is a deformation of the Hilbert scheme of n points on P2 {set minus} E.

Original languageEnglish (US)
Pages (from-to)405-478
Number of pages74
JournalAdvances in Mathematics
Issue number2
StatePublished - Apr 1 2007


  • Hilbert schemes
  • Moduli spaces
  • Noncommutative projective geometry
  • Sklyanin algebras
  • Symplectic structures

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Sklyanin algebras and Hilbert schemes of points'. Together they form a unique fingerprint.

Cite this